# SDR ABXA070037

- Difficulty date: January 28, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- Aircraft time: 57,965 hours, 54,679 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9923409502
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD MAIN FRAME WAS CORRODED IN FORWARD UPPER FLANGE BETWEEN POINTS G & J OF ES01144, STA 737.  REPAIRED MAIN FRAME IAW EA 53400120-001-2.
